# SDR DALA2015030501852

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,759 hours, 6,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 63-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SET TRACK- CABIN ZONE 260, SEAT TRACK STA Y2462, FRAME 63, FRAME 65 AND FRAME 69 CORROSION.  CORROSION ON SEAT TRACK AT CABIN ZONE 260, STA Y2462, FRAME 63, FRAME 65 AND FRAME 69 REMOVED.
